Home > Journals > Giornale Italiano di Dermatologia e Venereologia > Past Issues > Giornale Italiano di Dermatologia e Venereologia 2016 October;151(5) > Giornale Italiano di Dermatologia e Venereologia 2016 October;151(5):565-6

CURRENT ISSUE
 

ARTICLE TOOLS

Reprints
Cite this article as

GIORNALE ITALIANO DI DERMATOLOGIA E VENEREOLOGIA

A Journal on Dermatology and Sexually Transmitted Diseases


Official Journal of the Italian Society of Dermatology and Sexually Transmitted Diseases
Indexed/Abstracted in: EMBASE, PubMed/MEDLINE, Science Citation Index Expanded (SciSearch), Scopus
Impact Factor 1,311


eTOC

 

LETTERS TO THE EDITOR  


Giornale Italiano di Dermatologia e Venereologia 2016 October;151(5):565-6

Copyright © 2016 EDIZIONI MINERVA MEDICA

language: English

Lichenoid dermatitis caused by thienopyridine derivatives

Massimiliano GALEONE 1, Federica SCARFÌ 1, Andrea BASSI 1, Daniela MASSI 2, Elisa M. DIFONZO 1, Stefano FRANCALANCI 1

1 Division of Dermatology, Department of Surgery and Translational Medicine, University of Florence, Florence, Italy; 2 Division of Pathological Anatomy, Department of Surgery and Translational Medicine, University of Florence, Florence, Italy


PDF  


top of page

Publication History

Cite this article as

Galeone M, Scarfì F, Bassi A, Massi D, Difonzo EM, Francalanci S. Lichenoid dermatitis caused by thienopyridine derivatives. G Ital Dermatol Venereol 2016 October;151(5):565-6. 

Corresponding author e-mail

massimiliano.galeone@gmail.com